# SDR USAA990120

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922325000
- Condition: Cracked
- Location: Bs 639
- Part time: 76,355 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND LONGERON CRACKED IN HALF 2 INCHES BY 1 INCH, DISCONTINUITY AT INTERSECTION OF L5R AT STATION 639. DETECTED BY EDDY CURRENT. REPAIRED PER SRM 53-02 FIG 18.  (M)
